# SDR CALA2017051201396

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 60,638 hours, 20,672 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 285A16006
- Part serial: 0173
- Condition: Faulty
- Location: E&E Bay
- Part time: 52,374 hours, 18,604 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE/OVERWING LIGHT DOES NOT GO OFF.  R&R PSEU PER AMM 32-09-10-401-801 AND R&R RELAY R743 AND R738 IN JUNCTION BOX 24 PER WDM 52-71-14.
